A 26-year-old male asked:
I took mdma oraly, my heart rate has been around 10-135bpm 3 hrs. chest tightness. oral temp-99.8f,rectal-100. i'm am having weird anxiety. any help?
1 doctor answer • 2 doctors weighed in
Dr. Robert Douglasanswered
Orthodontics 53 years experience
Don't Do It: MDMA or Moly or Ecstasy causes the very symptoms you describe. It has no legitimate medical use. Your current symptoms will go away in a few hours.
Created for people with ongoing healthcare needs but benefits everyone.
920 viewsReviewed >2 years ago
Last updated Sep 20, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.